# SDR CA010518009

- Difficulty date: March 26, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 4,076 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Intermittent
- Location: Fuel Boost
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTED FUEL PRESSURE INTERMITTENT/FLUCTUATING, NORMAL LANDING WAS CARRIED OUT. FUEL PUMP WAS REPLACED TO CORRECT PROBLEM.
